# SDR WRXR20250107001

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: CC67010045
- Part serial: NA
- Condition: Gouged
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH FLAP FAIRING 692AB FOUND GOUGING ON WING ON FWD SIDE OF PANEL TO WING MATING SURFACE DUE TO CERAM-KOTE ON SEAL. REMOVED DAMAGE BLEND PER ENGINEERING. ROTO-PEENED REWORKED AREA. COMPLIED WITH REO 670-57-21-1019 REV --.
